Piao, Yong-Jie, China

  • Vol 7, No 3 (2017) - Articles
    Common fixed point theorems for a family of mappings with A-implicit contractive conditions on 2-metric spaces
    Abstract  PDF
  • Vol 6, No 2 (2016) - Articles
    Fixed point theorems for contractive and expansive mappings of Geraghty type on 2-metric spaces
    Abstract  PDF
  • Vol 10 (2020) - Articles
    Ciric type fixed point theorems under c-distance on non-normal cone metric spaces over Banach algebras
    Abstract  PDF

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: [email protected]

Copyright ©2024 SCIK Publishing Corporation